# SDR FDEA200906202183

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N30673
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1701, S-26L TO 27L BRACKET FOUND CRACKED. CRACKED BRACKET AT STA 1701, BETWEEN STR 26L AND 27L REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.
